# SDR USAA2012123100008

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,482 hours, 21,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DOOR 2L SLIDE DOES NOT INDICATE ARMED WHILE IN FLIGHT.  MAINTENANCE CLEANED DEBRIS FROM DOOR AREA AND MECHANISM.  OPS CHECK OK.
